UM

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
An Efficient Second‑Order Convergent Scheme for One‑Side Space Fractional Diffusion Equations with Variable Coefficients Journal article
Communications on Applied Mathematics and Computation, 2020,Volume: 2,Issue: 2,Page: 215--239
Authors:  Lin Xuelei;  Lyu Pin;  Michael K. Ng;  Sun HW(孫海衛);  Seak Weng Vong
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/28
One-side Space Fractional Diffusion Equation  Variable Diffusion Coefficients  Stability And Convergence  High-order Finite-difference Scheme  Preconditioner  
Efficient preconditioner of one-sided space fractional diffusion equation Journal article
BIT Numerical Mathematics, 2018,Volume: 58,Issue: 3,Page: 729-748
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Favorite |  | TC[WOS]:15 TC[Scopus]:17 | Submit date:2019/05/27
One-sided Space-fractional Derivative  Preconditioning  Toeplitz-like Matrix  Variable Diffusion Coefficients  
A splitting preconditioner for Toeplitz-like linear systems arising from fractional diffusion equations Journal article
SIAM Journal on Matrix Analysis and Applications, 2017,Volume: 38,Issue: 4,Page: 1580-1614
Authors:  Lin,Xue Lei;  Ng,Michael K.;  Sun,Hai Wei
Adobe PDF | Favorite |  | TC[WOS]:40 TC[Scopus]:41 | Submit date:2019/05/27
Diagonal-times-toeplitz Matrices  Preconditioners  Space-fractional Diffusion Equations Krylov Subspace Methods  Variable Coecients  
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2018/12/24
Riemann-liouville Derivative  Second Order Finite Difference Scheme  Space Fractional Diffusion Equation  Unconditionally Stable  
A note on the stability of a second order finite difference scheme for space fractional diffusion equations Journal article
Numerical Algebra, Control and Optimization, 2014,Volume: 4,Issue: 4,Page: 317-325
Authors:  Qu,Wei;  Lei,Siu Long;  Vong,Seak Weng
Favorite |  | TC[WOS]:4 TC[Scopus]:4 | Submit date:2021/03/09
Riemann-liouville Derivative  Second Order Finite Difference Scheme  Space Fractional Diffusion Equation  Unconditionally Stable